Journal of the Mathematical Society of Japan

Ergodic affine maps of locally compact groups

Masahito DATEYAMA and Tatsuro KASUGA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 37, Number 3 (1985), 363-372.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230395495

Digital Object Identifier
doi:10.2969/jmsj/03730363

Mathematical Reviews number (MathSciNet)
MR0792981

Zentralblatt MATH identifier
0579.22007

Subjects
Primary: 22D40: Ergodic theory on groups [See also 28Dxx]
Secondary: 58F11

Citation

DATEYAMA, Masahito; KASUGA, Tatsuro. Ergodic affine maps of locally compact groups. J. Math. Soc. Japan 37 (1985), no. 3, 363--372. doi:10.2969/jmsj/03730363. https://projecteuclid.org/euclid.jmsj/1230395495


Export citation